Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 24, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Feb 7, 2017, 10:43 AM CST for Jefferson Parish, Orleans Parish, Saint Charles Parish, Louisiana. It was in force for 32 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2017, 10:43 AM CST (16:43 UTC)
- Expired
- Feb 7, 2017, 11:15 AM CST
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Charles Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 10:45 AM CST | HAIL 1.5 | Kenner, LA | |
| Feb 7, 10:51 AM CST | TORNADO 0 | 1 Ne Harahan, LA | LARGE TREE LIMBS DOWN AND MINOR ROOF DAMAGE OCCURRED AROUND ELMWOOD. MAX ESTIMATED WINDS AROUND 80 MPH, MAX WIDTH 25 YARDS, AND PATH LENGTH ABOUT 1 MILE. |
| Feb 7, 11:25 AM CST | TORNADO 3 | East New Orleans, LA | *** 25 INJ *** EMERGENCY MANAGEMENT PRELIMINARILY REPORT APPROXIMATELY 60 HOUSES AND STRUCTURES WITH VARYING DEGREES OF DAMAGE. APPROXIMATELY 25 INJURIES REPORTED. -- UPDATE 11/8 1015AM SURVEY CREW CONFIRMS EF3 DAMAGE. DETAILS TO FOLLOW LATER TODAY. -- |
| Feb 7, 11:25 AM CST | TORNADO | East New Orleans, LA | *** 25 INJ *** EMERGENCY MANAGEMENT PRELIMINARILY REPORT APPROXIMATELY 60 HOUSES AND STRUCTURES WITH VARYING DEGREES OF DAMAGE. APPROXIMATELY 25 INJURIES REPORTED. |
| Feb 7, 11:25 AM CST | TORNADO | East New Orleans, LA | SEVERAL REPORTS OF TORNADO TOUCH DOWN. MEDIA REPORTED BUILDING DAMAGE CROWDER AND CHEF MENTEUR. ALSO BUILDING DAMAGED ON OLD GENTILLY ROAD AND TREES DOWN AT MICHOUD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 7, 7:54 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
309
WUUS54 KLIX 071643
SVRLIX
LAC051-071-089-071715-
/O.NEW.KLIX.SV.W.0024.170207T1643Z-170207T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1043 AM CST TUE FEB 7 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Northwestern Orleans Parish in southeastern Louisiana...
Northwestern Jefferson Parish in southeastern Louisiana...
North central St. Charles Parish in southeastern Louisiana...
* Until 1115 AM CST
* At 1043 AM CST, a severe thunderstorm was located over River Ridge,
or near Metairie, moving northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
New Orleans, East New Orleans, Metairie, Jefferson, Harahan,
Elmwood, St. Rose, River Ridge, Waggaman, Ama, Bridge City,
Destrehan, New Orleans Armstrong Airport and Lakefront Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.
&&
A tornado watch remains in effect until 200 PM CST for southeastern
Louisiana.
LAT...LON 2990 9027 2999 9036 3007 9026 3005 9013
3007 9002 3018 8987 3010 8980
TIME...MOT...LOC 1643Z 234DEG 34KT 2999 9025
HAIL...2.00IN
WIND...60MPH
$$
32What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 3:59 AM CST, 6 hours 44 minutes earlier.
Area forecast discussion, Feb 7, 3:59 AM CST, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
359 AM CST Tue Feb 7 2017
.SHORT TERM...
Some differences coming up for today. Strong thermodynamics will
move into the area rapidly this morning causing the column from
sfc-3km to cool very fast making lapse rates increase from 5C at
6am to 7C+ at 8am. The cooling will be in response to a strong
short wave moving out of north Texas this morning into the base
of the larger upper trough that has been over the conus for
several days. This will cause sh/ts to develop very fast this
morning and several to become severe as they move northeast . A
dry air nose at 700mb will also help wet bulb zero heights fall
from 10.5kft to 9kft during the same time frame. Large hail and
continuous ligtning will be the main issues today for most areas.
A damaging wind and tornadic threat will also exist but should be
more pronounced over the northern and eastern parts of the area as
the system becomes more sfc based as it moves through. This
system becomes more enhanced as it moves to the east so the
threat of severe weather will only increase as it moves through.
Thunderstorms will move to the northeast at about 30kt to start
with and eventually move east at 30kt as the day progresses.
Fog or a low level cloud deck should develop tonight and Wed night
before a cold front moves through. This will be helped by the rainfall
input.
.LONG TERM...
A few cool days Thursday and Friday before a warming trend through
the weekend. The next system looks to possibly affect the area by
the middle of next week.
&&
.AVIATION...
High pressure will maintain onshore flow for the next 24 to 48
hours. This will allow marine layer cloud deck and some advective
fog to develop this morning and some terminals have already seen
visibilities drop below 1/4 mile. After sunrise, conditions should
improve to VFR for the late morning through early evening hours.
&&
.MARINE...
Surface high pressure over the western Atlantic will extend into the
Gulf of Mexico for the next few days. This will keep southerly flow
over the coastal waters as a surface low dropping out of the Rockies
and moving across the Central Plains will tighten the pressure
gradient. This will be enough to increase wind speeds into the 15 to
20 knot range over the offshore waters, so will continue exercise
caution headlines in the CWF through 0Z.
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Severe weather possible today.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 61 77 53 / 90 10 10 10
BTR 76 62 79 57 / 70 10 10 10
ASD 72 63 75 59 / 80 10 20 10
MSY 75 64 76 61 / 70 10 10 10
GPT 69 62 72 59 / 80 20 20 10
PQL 70 62 73 60 / 80 20 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, Feb 7, 5:31 AM CST, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 531 AM CST Tue Feb 7 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-072345- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 531 AM CST Tue Feb 7 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A slight risk of severe thunderstorms exists over the northeastern half of the area. A marginal risk remains elsewhere. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The risk of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Feb 7, 7:54 AM CST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
754 AM CST TUE FEB 7 2017
MSZ071-071430-
Walthall-
754 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WALTHALL COUNTY...
At 754 AM CST, a strong thunderstorm was located over Tylertown, or
10 miles southwest of Kokomo, moving northeast at 40 mph.
Dime size hail is possible with this storm.
Locations impacted include...
Tylertown and Salem.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3124 9004 3123 9003 3118 9003 3117 9001
3113 9000 3113 8994 3112 8994 3104 9021
3111 9026 3117 9026 3132 9004
TIME...MOT...LOC 1354Z 241DEG 34KT 3114 9016
32Special weather statement, Feb 7, 8:20 AM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
820 AM CST TUE FEB 7 2017
LAZ036-037-MSZ069-071445-
East Feliciana-St. Helena-Amite-
820 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST FELICIANA...
NORTHERN ST. HELENA PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTH
CENTRAL AMITE COUNTIES...
At 819 AM CST, a strong thunderstorm was located near Slaughter, or
near Jackson, moving northeast at 50 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Clinton, Slaughter, Easleyville, Darlington and Felps.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3090 9058 3071 9112 3071 9115 3080 9122
3113 9074
TIME...MOT...LOC 1419Z 239DEG 42KT 3079 9111
32Special weather statement, Feb 7, 8:45 AM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service New Orleans LA
845 AM CST TUE FEB 7 2017
LAZ046>049-071515-
East Baton Rouge-West Baton Rouge-Ascension-Iberville-
845 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN IBERVILLE...SOUTH
CENTRAL EAST BATON ROUGE...NORTHWESTERN ASCENSION AND SOUTHEASTERN
WEST BATON ROUGE PARISHES...
At 845 AM CST, a strong thunderstorm was located over Bayou Sorrel,
or 12 miles southwest of Plaquemine, moving northeast at 45 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Baton Rouge, Plaquemine, Oak Hills Place, St. Gabriel, White Castle,
Bayou Sorrel, Shenandoah, Inniswold, Geismer, Old Jefferson,
Prairieville, Carville, Gardere, Village St. George and Westminster.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3017 9147 3049 9107 3028 9088 3006 9128
3006 9134 3005 9137 3008 9137 3010 9138
3010 9145 3012 9147 3013 9146 3014 9147
TIME...MOT...LOC 1445Z 231DEG 40KT 3013 9136
32Special weather statement, Feb 7, 9:01 AM CST, 1 hour 42 minutes before
Special Weather Statement National Weather Service New Orleans LA 901 AM CST TUE FEB 7 2017 LAZ039-071-MSZ070-071-071530- Washington-Northern Tangipahoa-Pike-Walthall- 901 AM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...SOUTHWESTERN WALTHALL AND SOUTHEASTERN PIKE COUNTIES... At 901 AM CST, a strong thunderstorm was located near Kentwood, or 13 miles northeast of Amite, moving northeast at 30 mph. Half inch hail is possible with this storm. Locations impacted include... Franklinton, Kentwood, Tylertown, Mount Herman and Wilmer. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in New Orleans. LAT...LON 3080 9047 3094 9051 3112 9011 3086 9001 TIME...MOT...LOC 1501Z 245DEG 27KT 3090 9041 32
Special weather statement, Feb 7, 9:13 AM CST, 1 hour 30 minutes before
Special Weather Statement National Weather Service New Orleans LA 913 AM CST TUE FEB 7 2017 LAZ034>036-047-048-071545- Pointe Coupee-East Feliciana-East Baton Rouge-West Feliciana-West Baton Rouge- 913 AM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POINTE COUPEE... NORTHWESTERN EAST BATON ROUGE...SOUTHWESTERN EAST FELICIANA... SOUTHEASTERN WEST FELICIANA AND NORTH CENTRAL WEST BATON ROUGE PARISHES... At 913 AM CST, a strong thunderstorm was located over Fordoche, or 9 miles southwest of New Roads, moving east at 35 mph. Half inch hail is possible with this storm. Locations impacted include... New Roads, St. Francisville, Livonia and Fordoche. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in New Orleans. LAT...LON 3054 9163 3067 9169 3085 9129 3059 9119 TIME...MOT...LOC 1513Z 248DEG 32KT 3063 9159 32
Local storm report, Feb 7, 10:42 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1042 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TORNADO 3 S KILLIAN 30.31N 90.58W
02/07/2017 LIVINGSTON LA EMERGENCY MNGR
TORNADO REPORTED ON LOWER ROME ROAD.
&&
FREVITTEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 6:27 AM CST | Special Weather Statement | LIX | Ascension, Livingston, Saint Helena, Tangipahoa | 63 min |
| Feb 7, 7:35 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 55 min |
| Feb 7, 7:45 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 30 min |
| Feb 7, 8:13 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge | 32 min |
| Feb 7, 8:20 AM CST | Special Weather Statement | LIX | East Feliciana | 25 min |
| Feb 7, 8:41 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston | 34 min |
| Feb 7, 8:45 AM CST | Special Weather Statement | LIX | Iberville | 30 min |
| Feb 7, 9:01 AM CST | Special Weather Statement | LIX | Washington | 29 min |
| Feb 7, 9:05 AM CST | Tornado Warning | LIX | Ascension, Iberville | 25 min |
| Feb 7, 9:09 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 36 min |
| Feb 7, 9:13 AM CST | Special Weather Statement | LIX | Pointe Coupee | 32 min |
| Feb 7, 9:20 AM CST | Tornado Warning | LIX | Tangipahoa, Washington | 25 min |
| Feb 7, 9:26 AM CST | Tornado Warning | LIX | Ascension, Iberville, Livingston | 34 min |
| Feb 7, 9:43 AM CST | Tornado Warning | LIX | Washington | 47 min |
| Feb 7, 9:49 AM CST | Tornado Warning | LIX | East Baton Rouge, West Baton Rouge | 26 min |
| Feb 7, 9:52 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 23 min |
| Feb 7, 9:59 AM CST | Tornado Warning | LIX | Livingston, Tangipahoa | 31 min |
| Feb 7, 10:06 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 24 min |
| Feb 7, 10:12 AM CST | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena | 33 min |
| Feb 7, 10:16 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 29 min |
| Feb 7, 10:19 AM CST | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles | 26 min |
| Feb 7, 10:21 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 24 min |
| Feb 7, 10:23 AM CST | Special Marine Warning | LIX | 37 min | |
| Feb 7, 10:28 AM CST | Tornado Warning | LIX | Ascension, Iberville | 32 min |
| Feb 7, 10:32 AM CST | Tornado Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 28 min |
| Feb 7, 10:36 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 24 min |
| Feb 7, 10:40 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 35 min |
| Feb 7, 10:44 AM CST | Special Marine Warning | LIX | 46 min | |
| Feb 7, 10:52 AM CST | Tornado Warning | LIX | Jefferson, Orleans, Saint Bernard | 23 min |
| Feb 7, 10:55 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 35 min |
| Feb 7, 10:58 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 32 min |
| Feb 7, 10:59 AM CST | Tornado Warning | LIX | Ascension, Iberville, Livingston, Saint James | 31 min |
| Feb 7, 11:02 AM CST | Special Marine Warning | LIX | 43 min | |
| Feb 7, 11:14 AM CST | Tornado Warning | LIX | Orleans | 31 min |
| Feb 7, 11:27 AM CST | Tornado Warning | LIX | Ascension, Saint James, Saint John the Baptist | 33 min |
| Feb 7, 11:29 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 31 min |
| Feb 7, 11:37 AM CST | Special Weather Statement | LIX | Saint Tammany | 38 min |
| Feb 7, 11:39 AM CST | Special Weather Statement | LIX | Washington | 36 min |
| Feb 7, 11:42 AM CST | Special Marine Warning | LIX | 48 min | |
| Feb 7, 11:48 AM CST | Special Marine Warning | LIX | 27 min | |
| Feb 7, 11:55 AM CST | Tornado Warning | LIX | Saint John the Baptist | 11 min |
| Feb 7, 11:56 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 34 min |
| Feb 7, 11:59 AM CST | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 31 min |
| Feb 7, 12:16 PM CST | Special Marine Warning | LIX | 44 min | |
| Feb 7, 12:23 PM CST | Tornado Warning | LIX | Orleans, Saint Bernard | 22 min |
| Feb 7, 12:25 PM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 35 min |
| Feb 7, 12:32 PM CST | Special Marine Warning | LIX | 43 min | |
| Feb 7, 12:33 PM CST | Special Marine Warning | LIX | 42 min | |
| Feb 7, 12:57 PM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 33 min |
| Feb 7, 1:07 PM CST | Special Marine Warning | LIX | 38 min | |
| Feb 7, 1:11 PM CST | Special Marine Warning | LIX | 34 min | |
| Feb 7, 1:12 PM CST | Special Marine Warning | LIX | 33 min | |
| Feb 7, 1:26 PM CST | Tornado Warning | LIX | Saint Tammany, Washington | 34 min |
| Feb 7, 1:40 PM CST | Special Marine Warning | LIX | 50 min | |
| Feb 7, 1:41 PM CST | Special Marine Warning | LIX | 34 min | |
| Feb 7, 1:51 PM CST | Special Marine Warning | LIX | 24 min | |
| Feb 7, 1:58 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 32 min |
| Feb 7, 2:29 PM CST | Special Marine Warning | LIX | 46 min | |
| Feb 7, 3:03 PM CST | Small Craft Advisory | LIX | 7 hr | |
| Feb 7, 3:13 PM CST | Special Marine Warning | LIX | 47 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.